# SDR DALA2021102206564

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 L/H I/B FLAP AFT LOWER SKIN HAS DENT AND PUNCTURE. CORRECTIVE ACTION: REPAIRED PER A320 SRM 57-52-00, AND RESTORED FINISH PER A320 SRM 51-75-12. (1991136)
